Duke Mathematical Journal

On the deformation theory of classical Schottky groups

Robert Brooks

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 52, Number 4 (1985), 1009-1024.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 52A45


Brooks, Robert. On the deformation theory of classical Schottky groups. Duke Math. J. 52 (1985), no. 4, 1009--1024. doi:10.1215/S0012-7094-85-05253-6. http://projecteuclid.org/euclid.dmj/1077304734.

Export citation


  • [1] L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385–404.
  • [2] R. Brooks, The spectral geometry of the Apollonian packing, Comm. Pure Appl. Math. 38 (1985), no. 4, 359–366.
  • [3] R. Phillips and P. Sarnak, The Laplacian for domains in hyperbolic space and limit sets of Kleinian groups, to appear in Acta Math.
  • [4] D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978), Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, N.J., 1981, pp. 465–496.
  • [5] W. Thurston, The Geometry and Topology of $3$-Manifolds, to appear in Princeton Univ. Press.
  • [6] J. Vick, Homology theory, Academic Press, New York, 1973.